any allergic reactions to moviprep?

New Topic Post Reply Printable Version
[ Missing Key Value : en-US, 709 | Missing Key Value : en-US, 708 ]

allergy-prone
New Member


Date Joined Nov 2010
Total Posts : 2
   Posted 11/13/2010 7:54 PM (GMT -6)   
Has anyone ever reacted to Moviprep?

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 11/13/2010 10:12 PM (GMT -6)   
Did you experience any of these?

Side effects that you should report to your doctor or health care professional as soon as possible:
•allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
•breathing problems
•chest tightness
•seizures
•vomiting
Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

•anal irritation
•bloating, pain, or distension of the stomach
•hunger, thirst
•nausea
•stomach gas
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, July 18, 2018 11:46 AM (GMT -6)
Missing Key Value : en-US, 697
View Active Threads


Missing Key Value : en-US, 703
This forum has 161861 registered members. Please welcome our newest member, petrkuka06.
416 Guest(s), 12 Registered Member(s) are currently online.  Details
erbob, therearemiracles, Michael_T, GeetarMan, Tudpock18, McKrunkface, Jerry_Delaware, sierraDon, InTheShop, writerchick, borborygmi, Noggin2u2